# SDR COMA0560112

- Difficulty date: February 5, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 14,617 hours, 12,248 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5167 RT ENGINE OIL PRESSURE WARNING.  COULD NOT DUPLICATE.  INSPECTED ENGINE AND FOUND NO DEFECTS.  CLEANED TRANSDUCER WIRING CONNECTIONS, GROUND RUNS SATISFACTORY.
